# SDR UALA2012102906173

- Difficulty date: October 26, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 70,589 hours, 25,986 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pad
- Condition: Loose
- Location: Cabin Seat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 21DEF EXIT ROW SEATS LOOSE.  REPLACED BOTH FRONT LOCK DOWN PADS ON ROW 21DEF.  OPS CHECK NORMAL.
